It appears that your doctor doesn't really understand about T3 meds. First, T3 meds are not affected by eating, so you don't have to take 1/2 hour before eating, like with T4 meds. Second, T3 acts so fast that it reaches peak effect in 3-4 hours and then diminishes after that. So it is always best to split your dose in half and take in the morning and early afternoon, in order to even out the effect over the day. I think I would try doing it that way and see how that works for you. I can't imagine T3 itself would start causing dizziness after a month of being on it.
Also, if tested for ferritin, please post results and reference range. Low ferritin can sometimes cause unwanted symptoms when taking thyroid meds.
I was surprised that my doc prescribed this med anyway because I had no symptoms. I was there for a routine check up. Had not had one for years. I am basically very healthy. I take no other meds and I don't like taking this one. I don't see the doc for 2 more months.
Please post your thyroid related test results and reference ranges shown on the lab report.
I don't have any reports, but I will go to doc and ask for them. I do remember that he said my B12 was good but vitamin D was low. I do take a multivitamin for senior women and about 5000 units of D daily. I don't know what ferritin is.
It is a good idea to always get a copy of lab reports and then write on there how you were feeling at the time and what meds/supplements you were taking. Those are then very hand for reference.
B12 should be in the very upper end of its range, and D about 55-60. Ferritin is an iron related test. Low ferritin can cause bad symptoms, and also affect metabolism of thyroid hormone. Good idea to get it tested also.
Thank you for your help. I'll get the reports and see how the numbers are.
In the meantime, I'm going to stop taking liothyronine. I hope that is not dangerous to do.
Since you had no symptoms before starting the T3, I see no downside to stopping for now and reviewing your test results compared to their reference ranges.